[1]曾强,王再兴.药物超敏反应综合征病因学研究进展[J].中国皮肤性病学杂志,2017,(12):1374-1376.[doi:10.13735/j.cjdv.1001-7089.201610121]
 ZENG Qiang,WANG Zai-xing.Advances in the Etiology of Drug-induced Hypersensitivity Syndrome[J].The Chinese Journal of Dermatovenereology,2017,(12):1374-1376.[doi:10.13735/j.cjdv.1001-7089.201610121]
点击复制

药物超敏反应综合征病因学研究进展
分享到:

《中国皮肤性病学杂志》[ISSN:1001-7089/CN:61-1197/R]

卷:
期数:
2017年12期
页码:
1374-1376
栏目:
综述
出版日期:
2017-11-20

文章信息/Info

Title:
Advances in the Etiology of Drug-induced Hypersensitivity Syndrome
作者:
曾强王再兴
安徽医科大学皮肤病研究所,安徽医科大学第一附属医院皮肤性病科,安徽 合肥 230022
Author(s):
ZENG Qiang WANG Zai-xing
Institute of Dermatology and Department of Dermatovenerology at No.1 Hospital,Anhui Medical University,Hefei 230022,China
关键词:
药物超敏反应综合征 药疹 病因学
Keywords:
Drug hypersensitivity syndrome Drug eruption severe Etiology
分类号:
R 758.25
DOI:
10.13735/j.cjdv.1001-7089.201610121
文献标志码:
A
摘要:
药物超敏反应综合征(drug-induced hypersensitivity syndrome,DIHS)是重症药疹的一种特殊类型,其潜伏期及病程较长,通常以急性广泛的皮肤黏膜损害、常伴随高热、淋巴结肿大、多脏器受累及嗜酸性粒细胞增多和异型淋巴细胞增生等血液学异常为临床特点,目前研究认为其发病机制与药物、遗传、病毒及机体的免疫反应有关,但这些因素如何导致DIHS,至今仍不十分清楚,本文就药物超敏反应综合征病因学的研究进展进行综述。
Abstract:
The drug-induced hypersensitivity syndrome(DIHS)is one of the most severe adverse drug reactions with characteristic symptoms,characterized by a later onset and longer duration than other drug reactions. Clinically DIHS presents as an extensive cutaneous rash,accompanied by fever,lymphadenopathy, hematologic abnormalities with eosinophilia and atypical lymphocytes,and multiple organ involvement. Its etiology has been linked to drug,inheritance,human herpesvirus-6 reactivation and immune reaction. This review summarizes the progress in pathogenesis of DIHS.

参考文献/References:

[1] Kardaun SH,Sekula P,Valeyrie-Allanore L,et al.Drug reaction with eosinophilia and systemic symptoms(DRESS):an original multisystem adverse drug reaction Results from the prospective RegiSCAR study [J]. Br J Dermatol,2013,169(5):1071-1080.
[2] Mockenhaupt M. Severe drug-induced skin reactions:clinical pattern,diagnostics and therapy[J].J Dtsch Dermatol Ges,2009,7(2):142-160.
[3] Mockenhaupt M.Epidemiology of cutaneous adverse drug reactions[J]. Chem Immunol Allergy,2012,97(3):1-17.
[4] Cacoub P,Musette P,Descamps V,et al.The DRESS syndrome:a literature review[J]. Am J Med,2011,124(7):588-597.
[5] Husain Z,Reddy BY.DRESS syndrome:part I clinical perspectives[J]. J Am Acad Dermatol,2013,68(5):693.
[6] Criado PR,Avancini J,Santi CG,et al.Drug reaction with eosinophilia and systemic symptoms(DRESS):a complex interaction of drugs,viruses and the immune system[J].Isr Med Assoc J,2012,14(9):577-582.
[7] Bohan KH,Mansuri TF.Anticonvulsant hypersensitivity syndrome:implications for pharmaceutical care[J].Pharmacotherapy,2007,27(10):1425-1439.
[8] Baszczyk B,Lasoń W.Antiepileptic drugs and adverse skin reactions:an update[J].Pharmacol Rep,2015,67(3):426-434.
[9] Illing PT,Mifsud NA.Allotype specific interactions of drugs and HLA molecules in hypersensitivity reactions[J].Curr Opin Immunol,2016,42:31-40.
[10] Cheng L,Xiong Y,Qin CZ,et al.HLA-B*58:01 is strongly associated with allopurinol-induced severe cutaneous adverse reactions in Han Chinese patients:a multicentre retrospective case-control clinical study[J].Br J Dermatol,2015,173(2):555-558.
[11] Uchiyama K,Kubota F,Ariyoshi N,et al.Development of a simple method for detection of the HLA-A*31:01 allele[J].Drug Metab Pharmacokinet,2013,28(5):435-438.
[12] Fernando SL. Drug-reaction eosinophilia and systemic symptoms and drug-induced hypersensitivity syndrome[J].Australas J Dermatol,2014,55(1):15-23.
[13] Zhang FR,Liu H,Irwanto A,et al.HLA-B*13:01 and the dapsone hypersensitivity syndrome[J].N Engl J Med,2013,369(17):1620-1628.
[14] Martin AM,Nolan D,James I,et al.Predisposition to nevirapine hypersensitivity associated with HLA-DRB1*0101 and abrogated by low CD4 T-cell counts[J].AIDS,2005,19(1):97-99.
[15] Shiohara T,Inaoka M.Drug-induced hypersensitivity syndrome(DIHS):a reaction induced by a complex interplay among herpesviruses and antiviral and antidrug immune responses[J].Allergol Int,2006,55(1):1-8.
[16] Riyaz N,Sarita S,Arunkumar G,et al.Drug-induced hypersensitivity syndrome with human herpesvirus-6 reactivation[J].Indian J Dermatol Venereol Leprol,2012,78(2):175-177.
[17] Chen YC,Chiang HH,Cho YT,et al.Human herpes virus reactivations and dynamic cytokine profiles in patients with cutaneous adverse drug reactions --a prospective comparative study[J].Allergy,2015,70(5):568-575.
[18] Tohyama M,Hashimoto K,Yasukawa M,et al.Association of human herpesvirus 6 reactivation with the flaring and severity of drug-induced hypersensitivity syndrome[J].Br J Dermatol,2007,157(5):934-940.
[19] Hirahara K,Kano Y,Mitsuyama Y,et al.Differences in immunological alterations and underlying viral infections in two well-defined severe drug eruptions[J].Clin Exp Dermatol,2010,35(8):863-868.
[20] Shiohara T,Iijima M,Ikezawa Z.The diagnosis of a DRESS syndrome has been sufficiently established on the basis of typical clinical features and viral reactivations[J].Br J Dermatol,2007,156(5):1083-1084.
[21] Takahashi R,Kano Y,Yamazaki Y,et al.Defective regulatory T cells in patients with severe drug eruptions:timing of the dysfunction is associated with the pathological phenotype and outcome[J].J Immunol,2009,182(12):8071-8079.
[22] Komatsu-Fujii T,Kaneko S,Chinuki Y,et al.Serum TARC levels are strongly correlated with blood eosinophil count in patients with drug eruptions[J].Allergol Int,2017,66(1):116-122.

相似文献/References:

[1]华夏,刘宏杰,张敏,等.药物超敏反应综合征55例临床分析[J].中国皮肤性病学杂志,2015,(03):262.[doi:10.13735/j.cjdv.1001-7089.201407110]
 HUA Xia,LIU Hong jie,ZHANG Min,et al.Clinical Analysis of 55 Cases of Drug Reaction with Eosinophilia and Systemic Symptoms[J].The Chinese Journal of Dermatovenereology,2015,(12):262.[doi:10.13735/j.cjdv.1001-7089.201407110]
[2]崔文颖,高艳青,李海燕.HIV/AIDS合并药疹47例住院患者临床分析[J].中国皮肤性病学杂志,2015,(11):1162.[doi:10.13735/j.cjdv.1001-7089.201501018]
 CUI Wen ying,GAO Yan qing,LI Hai yan.A Clinical Analysisof 47 HIV/AIDS Inpatient With Drug Eruption[J].The Chinese Journal of Dermatovenereology,2015,(12):1162.[doi:10.13735/j.cjdv.1001-7089.201501018]
[3]车启蕾,付萌,刘宇,等.药物超敏反应综合征20例临床及组织病理分析[J].中国皮肤性病学杂志,2016,(07):695.[doi:10.13735/j.cjdv.1001-7089.201511112]
 CHE Qi-lei,FU Meng,LIU Yu,et al.Clinical and Histopathological Analysis of 20 Durg Induced Hypersensitivity Syndrome[J].The Chinese Journal of Dermatovenereology,2016,(12):695.[doi:10.13735/j.cjdv.1001-7089.201511112]
[4]石建,高杰,包健安,等.卡马西平致重症药疹40例临床分析[J].中国皮肤性病学杂志,2016,(11):1142.[doi:10.13735/j.cjdv.1001-7089.201607127]
 SHI Jian,GAO Jie,BAO Jian-an,et al.Clinical Analysis of 40 Cases with Severe Drug Eruption Caused by Carbamazepine[J].The Chinese Journal of Dermatovenereology,2016,(12):1142.[doi:10.13735/j.cjdv.1001-7089.201607127]
[5]吕静,刘毅,左开伦,等.别嘌呤醇致药物超敏反应综合征1例[J].中国皮肤性病学杂志,2017,(06):666.[doi:10.13735/j.cjdv.1001-7089.201610105]
 LV Jing,LIU Yi,ZUO Kai-lun,et al.A Case of Allopurinol Induced Hypersensitivity Syndrome[J].The Chinese Journal of Dermatovenereology,2017,(12):666.[doi:10.13735/j.cjdv.1001-7089.201610105]
[6]刘方,李远红,李文雄.药物超敏反应综合征2例并文献复习[J].中国皮肤性病学杂志,2017,(12):1361.[doi:10.13735/j.cjdv.1001-7089.201704016]
 LIU Fang,LI Yuan-hong,LI Wen-xiong.Two Cases of Drug-induced Hypersensitivity Syndrome and Literature Reviews[J].The Chinese Journal of Dermatovenereology,2017,(12):1361.[doi:10.13735/j.cjdv.1001-7089.201704016]
[7]王晓宇,李春婷,刘子莲,等.别嘌醇、羟基脲诱发泛发性固定性药疹1例并文献复习[J].中国皮肤性病学杂志,2018,(01):58.[doi:10.13735/j.cjdv.1001-7089.201704028]
 WANG Xiaoyu,LI Chunting,LIU Zilian,et al.A Case of Generalized Fixed Drug Eruption Induced by Allopurinol and Hydroxyurea[J].The Chinese Journal of Dermatovenereology,2018,(12):58.[doi:10.13735/j.cjdv.1001-7089.201704028]
[8]姚唯一,潘倩,张安平.药物超敏反应综合征的研究进展[J].中国皮肤性病学杂志,2013,(08):843.
 YAO Wei-yi,PAN Qian,ZHANG An-ping.Advancing Study on Drug-induced Hypersensitivity Syndrome[J].The Chinese Journal of Dermatovenereology,2013,(12):843.
[9]王琼,冯义国,许美凤,等.药物超敏反应综合征23例临床分析[J].中国皮肤性病学杂志,2013,(05):475.
[10]杨健康,付萌,王刚.药物超敏反应综合征不同发病阶段免疫细胞的动态变化[J].中国皮肤性病学杂志,2018,(10):1199.[doi:10.13735/j.cjdv.1001-7089.201711121]
 YANG Jiankang,FU Meng,WANG Gang.Dynamic Changes of Immunocytes at Different Stages of DiHS/DRESS[J].The Chinese Journal of Dermatovenereology,2018,(12):1199.[doi:10.13735/j.cjdv.1001-7089.201711121]

备注/Memo

备注/Memo:
[通讯作者] 王再兴,E-mail: wzx2370@163.com
更新日期/Last Update: 2017-12-01